08-24-2005, 09:46 AM #1Member
- Join Date
- Jul 2005
Was wonder if Accutane is safe or will effect the results while on aas/HGH/IGF?
08-24-2005, 09:57 AM #2
It can be a harsh med bro. I'd run it when off cycle not while on. You definitely have to watch your liver values while on it so, IMO, orals are out of the question.
The beauty of Acutane is that once you've run it for the prescribed period of time, most people enjoy the effects (dramatically reduced oil production resulting in the absence or near absence of acne) for a long time. Reported results differ but two to three years of benefit from one course of Acutane is not unusual--based on what I've read. I had to get off of it after two weeks due to bad side effects. I was getting severe lower back pain which is often indicative of kidney problems. My Doc said "discontinue immediately". Other people seem to handle the stuff just fine...I wish I could have.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)